# SDR UIEA2022080200804

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 5640 · Inspection Windows
- Part: Window
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEACTIVATE  EMERGENCY  SYS AND  REMOVE  LH EMERGENCY  WINDOWS  TO  INSPECT  DOOR STOPS.    AFTER  INSPECTION  REINSTALL  LH EMERGENCY  WINDOW  AND  ACTIVATE  EMERGENCY  SYS( DEACTIVATED  OFF  WING   ESCAPE   SYSTEM  AS PER   B767-300   AMM   25-65-00. REMOVE  OVER  WING ESCAPE    /  HATCH  L/F  AS PER   B767-300    AMM  52-21-01  TO  FACILITATE  INSPECCION. OK  TO  RE INSTALL  OVER WING  ESCAPE HATCH. INSTALLED  OFF  WING  ESCAPE  HATCH  AS  PER   B767-300  AMM   52-21-01. ARMED  OFF  WING  ESCAPE  SYSTEM  AS PER   B767-300  AMM  25-65-00, UP  TO  OPS  TEST  AND  UNPIN INFLATION   BOTTLE. OPS  CHECK GOOD  &  ALL SYSTEMS  ARE  ARMED  &  ACTIVATE  PER  AMM  25-65-00 )
